# SDR SWIA200617264

- Difficulty date: October 10, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 8,884 hours, 7,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY FLOOD LIGHT ABOVE ROW 10 BURNED OUT.  RELAMPED EMERGENCY FLOOD LIGHT ABOVE ROW 10 PER AMM 33-51-16.  OPERATIONAL CHECKS GOOD.
